MedElevator Войти в исследования
← Поиск публикаций
The American journal of emergency medicine · 2019

Isotretinoin-induced pruritic erythematous lesions and acute chest pain in a 15-year-old girl.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Alataş Ömer Doğan, Alataş Emine Tugba

Аннотация

Isotretinoin is widely used in the treatment of acne vulgaris for more than 30 years (1). In addition to its systemic side effects, isotretinoin may also cause mucocutaneous side effects including cheilitis, nasal hemorrhage, dry skin, itching, rash, pigmented purpuric dermatosis, dry nose, purpura, and photosensitivity. We report a case of a 15-year-old girl given isotretinoin for severe acne vulgaris who developed pruritic erythematous lesions and chest pain 5 min after taking the first dose 20 mg of isotretinoin.

Предметные рубрики MeSH